Степанов Дмитрий Анатольевич

Тип публикации Авторы Заглавие Издание, год, номер, страницы
Статья в журнале Shchigolev V.V.
Stepanov D.A. МГТУ
Three-dimensional isolated quotient singularities in even characteristic Glasgow Mathematical Journal
2018 .- Vol. 60 , Issue 2 .- С. 435 - 445
Статья в журнале Stepanov D.A. МГТУ
Universal valued fields and lifting points in local tropical varieties Communications in Algebra
2017 .- Vol. 45 , Issue 2 .- С. 469 - 480
Статья в журнале Степанов Дмитрий Анатольевич МГТУ
Трёхмерные изолированные факторособенности в нечётной характеристике Математический сборник
2016 .- Т. 207 , № 6 .- С. 113 - 128
Статья в журнале Stepanov D.A. МГТУ
Three-dimensional isolated quotient singularities in odd characteristic Sbornik Mathematics
2016 .- Vol. 207 , No 6 .- С. 873 - 887
Статья в журнале Stepanov D.A. МГТУ
Gorenstein Isolated Quotient Singularities Over ℂ Proceedings of the Edinburgh Mathematical Society
2014 .- Vol. 57 , Issue 3 .- С. 811 - 839
Статья в журнале Popescu-Pampu P.
Stepanov D. МГТУ
Local tropicalization Contemporary Mathematics. Algebraic and Combinatorial Aspects of Tropical Geometry
2013 .- № 589 .- С. 253 - 316